Advanced Search
MyIDEAS: Login to save this article or follow this journal

Asymptotics of the price oscillations of a European call option in a tree model

Contents:

Author Info

  • Francine Diener
  • MARC Diener
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/j.0960-1627.2004.00192.x
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Wiley Blackwell in its journal Mathematical Finance.

    Volume (Year): 14 (2004)
    Issue (Month): 2 ()
    Pages: 271-293

    as in new window
    Handle: RePEc:bla:mathfi:v:14:y:2004:i:2:p:271-293

    Contact details of provider:
    Web page: http://www.blackwellpublishing.com/journal.asp?ref=0960-1627

    Order Information:
    Web: http://www.blackwellpublishing.com/subs.asp?ref=0960-1627

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Jérôme Lelong & Antonino Zanette, 2010. "Tree methods," Post-Print hal-00776713, HAL.
    2. Elisa Appolloni & Andrea Ligori, 2014. "Efficient tree methods for pricing digital barrier options," Papers 1401.2900, arXiv.org, revised Jan 2014.
    3. Leduc, Guillaume, 2012. "Arbitrarily Fast CRR Schemes," MPRA Paper 42094, University Library of Munich, Germany, revised 20 Oct 2012.
    4. Wael Bahsoun & Pawel Góra & Silvia Mayoral & Manuel Morales, . "Random Dynamics and Finance: Constructing Implied Binomial Trees from a Predetermined Stationary Den," Faculty Working Papers 13/06, School of Economics and Business Administration, University of Navarra.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:bla:mathfi:v:14:y:2004:i:2:p:271-293. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.